# SDR JJBA20180102002

- Difficulty date: January 2, 2018
- Submitted: January 2, 2018
- Operation: Air carrier
- Aircraft: N361PH
- Make and model: Dhav DHC8311
- Aircraft serial: 516
- Aircraft time: 37,871 hours, 50,325 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CENTER AISLE EMERGENCY OVERHEAD LIGHT INOPERATIVE.  R & R THE BATTERIES AT POSITION 1 & 2 IAW AMM 33-51-00,  OPS CHECKED GOOD.
